# SDR 96ZZZM1189

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259AF
- Make and model: Beech 1900C
- Aircraft serial: UB55
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Sw
- Part number: IEN516
- Condition: Chattering
- Location: Rt Mlg
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR SHOWS THREE GREEN, BUT GEAR HANDLE LIGHTS IS ILLUMINATED.  REMOVED AND REPLACED RIGHT DOWNLOCK SWITCH.
